Density of integral and rational points on varieties
Columbia university number theory seminar - New-York, 1992, Astérisque no. 228  (1995), p. 183-187
@incollection{AST_1995__228__183_0,
     author = {Pila, J.},
     title = {Density of integral and rational points on varieties},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {183-187},
     zbl = {0834.11028},
     mrnumber = {1330933},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__183_0}
}
Pila, J. Density of integral and rational points on varieties, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 183-187. http://www.numdam.org/item/AST_1995__228__183_0/

1. Bombieri, E. and Pila, J., The number of integral points on arcs and ovals, Duke Math. J. 59 (1989), 337-357. | Article | MR 1016893 | Zbl 0718.11048

2. Cohen, S. D., The distribution of Galois groups and Hilbert's irreducibility theorem, Proc. London Math. Soc. 43 (1981), 227-250. | Article | MR 628276 | Zbl 0484.12002

3. Duke, W., Rudnick, Z., and Sarnak, P., Density of integer points on affine homogeneous varieties, manuscript 1991. | Zbl 0798.11024

4. Fujiwara, M., Distribution of rational points on varieties over finite fields, Mathematika 35 (1988), 155-171. | Article | MR 986625 | Zbl 0669.10046

5. Lang, S. and Weil, A., Number of points of varieties in finite fields, Am. J. Math. 76 (1954), 819-827. | Article | MR 65218 | Zbl 0058.27202

6. Pila, J., Geometric postulation of a smooth function and the number of rational points, Duke Math. J. 63 (1991), 449-463. | MR 1115117 | Zbl 0763.11025

7. Schmidt, W. M., Integer points on curves and surfaces, Monatsh. Math. 99 (1985), 45-72. | Article | MR 778171 | Zbl 0551.10026

8. Schmidt, W. M., Integer points on hypersurfaces, Monatsh. Math. 102 (1986), 27-58. | Article | MR 859341 | Zbl 0593.10015

9. Serre, J.-P., Lectures on the Mordell-Weil theorem, Vieweg, Braunschweig 1989. | MR 1002324 | Zbl 0676.14005

10. Shparlinskii, I. E., and Skorobogatov, A. N., Exponential sums and rational points on complete intersections, Mathematika 37 (1990), 201-208. | Article | MR 1099768 | Zbl 0719.11086

11. Skorobogatov, A. N., Exponential sums, the geometry of hyperplane sections, and some Diophantine problems, Israel J. Math. 80 (1992), 359-379. | Article | MR 1202578 | Zbl 0774.11045